REAL

Lipschitz estimates for multilinear commutator of singular integral operators on spaces of homogeneous type

Xianyi, Chen and Lanzhe, Liu (2010) Lipschitz estimates for multilinear commutator of singular integral operators on spaces of homogeneous type. Miskolc Mathematical Notes, 11 (2). pp. 201-220. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
252.pdf

Download (832kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:45
Last Modified: 24 Nov 2018 07:45
URI: http://real.mtak.hu/id/eprint/87519

Actions (login required)

Edit Item Edit Item